# SDR F3LA200800599

- Difficulty date: September 4, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 15,674 hours, 7,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C050605. DURING C3 C-CHECK, INSPECTION NOTED SEVERAL NUT PLATE HOLES ON FRAME Y-1292 BETWEEN  FRAME 66 AND FRAME 68, HAD CORROSION. MAINT  REMOVED CORROSION FROM HOLES, FABRICATED REPAIR PROFILE AND FILLER, AND INSTALLED IAW THE REQUIREMENTS OF EA NR A9-53R-30604 AND A 319 SRM 53-00-14, FIGURE 214.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (K)
